# SDR SWAA2022031509485

- Difficulty date: August 24, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 48,130 hours, 28,586 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 621PB HAS CRACK AFT O/B T/E CORNER NEAR FASTENER HOLE / REPAIRED PNL 621PB AFT O/B T/E CORNER FASTNER HOLE I/A/W SRM 51-70-04-2R-9 REV 68; SRM 51-70-04-22-0 GENERAL REV 68; SRM 57-41-01-2R-6 REV 68; SRM 551-70-04-2R-3 REV 68.
